MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 Magic3¿ Coude Intermittent Catheter with Sure-Grip¿ Sleeve

C.R. BARD INC. (COVINGTON) -1018233 Magic3¿ Coude Intermittent Catheter with Sure-Grip¿ Sleeve
Catalog Number 50614
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 07/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Patient received 4 catheters that had black specks on them after he opened them up.The patient received a uti.Lot#jukx0341.No additional information provided.It was unknown what medical intervention was provided for urinary tract infection.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Magic3¿ Coude Intermittent Catheter with Sure-Grip¿ Sleeve
Common Device Name
Intermittent Catheter
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key25820142
Report Number1018233-2026-04585
Device Sequence Number10734606
Product Code KOD
UDI-Device Identifier00801741068089
UDI-Public(01)00801741068089(11)251115(17)301028(10)JUKX0341
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K000723
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number50614
Device Lot NumberJUKX0341
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/28/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2026
Supplement Date Received by Manufacturer09/08/2026
Initial Report FDA Received Date07/14/2026
Supplement Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown